# SDR CA060321010

- Difficulty date: September 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 1,965 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Cable
- Part number: S123017
- Condition: Worn
- Location: Carb Heat
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS REPORT HAS BEEN RESUBMITTED.  THE INTERNAL PART OF THE BOUDEN CABLE WAS FOUND TO BE EXCESSIVELY WORN DURING INSPECTION.  SEE ATTACHED PHOTO (TC NR 20060321010)
